# SDR USAA990745

- Difficulty date: July 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654580734
- Condition: Cracked
- Location: Bs 291.5
- Part time: 30,365 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND A .5 INCH CRACK AT BS 291.5, 4 INCHES ABOVE STRINGER 10R ANGLE.  REPAIRED PER BOEING 737-400 SRM 51-10-02.  (M)
